Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 215, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 24, 2011, 3:06 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 3:06 PM CDT (20:06 UTC)
- Expired
- Apr 24, 2011, 4:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lawrence County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 150 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS54 KMEG 242006
SVRMEG
ARC075-121-242100-
/O.NEW.KMEG.SV.W.0215.110424T2006Z-110424T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 400 PM CDT
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF
RAVENDEN SPRINGS...OR 22 MILES NORTHWEST OF BLACK ROCK...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...POCAHONTAS AND WALNUT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 9081 3648 9078 3629 9076 3630 9080
3627 9082 3616 9081 3616 9076 3610 9079
3606 9083 3606 9137 3623 9136 3625 9127
3632 9127 3641 9132 3642 9136 3646 9137
3649 9142
TIME...MOT...LOC 2006Z 260DEG 30KT 3632 9138
$$3 follow-up statements
118
WWUS54 KMEG 242031
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT SUN APR 24 2011
ARC075-121-242100-
/O.CON.KMEG.SV.W.0215.000000T0000Z-110424T2100Z/
RANDOLPH AR-LAWRENCE AR-
331 PM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN LAWRENCE AND RANDOLPH COUNTIES...
AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DALTON...OR 12 MILES NORTHWEST OF POCAHONTAS...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS...
ELM STORE...ELEVEN POINT...WARM SPRINGS...PITMAN...MIDDLEBROOK...
BRAKEBILL...INGRAM...HAMIL...ELKINS PARK...STOKES...BROCKETT...
ENGELERG AND BIRDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3649 9142 3650 9081 3648 9078 3629 9076
3630 9080 3627 9082 3616 9082 3613 9136
3623 9136 3625 9127 3632 9127 3642 9132
3642 9136 3646 9137
TIME...MOT...LOC 2031Z 260DEG 30KT 3635 9112
$$940
WWUS54 KMEG 242051
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT SUN APR 24 2011
ARC075-242101-
/O.CAN.KMEG.SV.W.0215.000000T0000Z-110424T2100Z/
LAWRENCE AR-
351 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELLED...
AT 351 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3648 9080 3649 9079 3648 9078 3629 9076
3630 9079 3629 9081 3629 9120 3649 9106
3650 9081
TIME...MOT...LOC 2051Z 260DEG 30KT 3638 9092
$$
ARC121-242100-
/O.CON.KMEG.SV.W.0215.000000T0000Z-110424T2100Z/
RANDOLPH AR-
351 PM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN RANDOLPH COUNTY...
AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STOKES...OR 8 MILES NORTH OF POCAHONTAS...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARM
SPRINGS...PITMAN...MIDDLEBROOK...BRAKEBILL...INGRAM...HAMIL...ELKINS
PARK...STOKES...BROCKETT AND ENGELERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3648 9080 3649 9079 3648 9078 3629 9076
3630 9079 3629 9081 3629 9120 3649 9106
3650 9081
TIME...MOT...LOC 2051Z 260DEG 30KT 3638 9092
$$669
WWUS54 KMEG 242057
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT SUN APR 24 2011
ARC121-242108-
/O.EXP.KMEG.SV.W.0215.000000T0000Z-110424T2100Z/
RANDOLPH AR-
357 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RANDOLPH COUNTY WILL
EXPIRE AT 400 PM CDT...
AT 358 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3648 9080 3649 9079 3648 9078 3629 9076
3630 9079 3629 9081 3629 9120 3649 9106
3650 9081
TIME...MOT...LOC 2058Z 260DEG 30KT 3639 9085
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:46 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 24, 12:46 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1246 PM CDT SUN APR 24 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 1039 AM CDT SUN APR 24 2011/
UPDATE...
JUST GENERAL UPDATE TO FRESHEN THE GRIDS A BIT. SHOULD SEE
ADDITIONAL THUNDERSTORMS FIRE ALONG THE FRONT THIS AFTERNOON OVER
THE FAR NORTHERN AREAS...WITH MORE SPORADIC ACTIVITY FURTHER
SOUTH. ANOTHER 1 TO 3 INCHES OF RAIN ARE PROBABLE IN THE FLASH FLOOD
WATCH AREA WHICH RUNS TIL 00Z. THE WATCH WILL BE EXPANDED AND
EXTENDED FOR MUCH OF THE CWA WITH THIS AFTERNOON/S PACKAGE
ISSUANCE. CONCERNS ARE MOUNTING THAT THIS EVENT COULD BE SIMILAR
TO THE MAY 1-2 STORM LAST YEAR WITH VERY HEAVY RAIN AND SIGNIFICANT...
WIDESPREAD FLASH FLOODING. NEW HPC QPF THROUGH DAY 3 FEATURES 8+
INCHES FOR MOST OF EASTERN ARKANSAS AND FAR WEST TENNESSEE. MORE
DETAILS LATER.
BORGHOFF
PREV DISCUSSION... /ISSUED 455 AM CDT SUN APR 24 2011/
DISCUSSION...
A VERY ACTIVE SPRING WILL CONTINUE OVER THE NEXT SEVERAL DAYS.
SEVERE THUNDERSTORMS CAPABLE OF VERY LARGE HAIL TORNADOES AND
DAMAGING WIND...FLASH FLOODING...RIVER FLOODING AND STRONG
GRADIENT WINDS ARE ALL FEATURED IN THE FORECAST TODAY THROUGH
WEDNESDAY. WE SHOULD GET A BREAK THURSDAY AND FRIDAY WITH ANOTHER
STORM SYSTEM EXPECTED BY THIS TIME NEXT WEEKEND.
THUNDERSTORMS YESTERDAY AND OVERNIGHT PRODUCED 3 TO 5 INCHES OF
RAINFALL ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL AND NORTHWEST TENNESSEE. PW VALUES FROM WESTERN KENTUCKY
INTO NORTH CENTRAL ARKANSAS TODAY INTO TONIGHT WILL BE BETWEEN 1.6
AND 1.7 INCHES RESULTING IN TORRENTIAL RAINFALL RATES. HPC DAY 1
QPF TOTALS REACH NEARLY 3.5 INCHES IN PORTION SO NORTHEAST
ARKANSAS...AND DAY 2 TOTALS ARE OF SIMILAR MAGNITUDE...BUT
INCLUDE MUCH MORE OF EAST ARKANSAS...WITH UP TO 1.5 INCHES ACROSS
MOST OF WEST TENNESSEE. WILL LIKELY HAVE TO EXTEND...AND POSSIBLY
EXPAND THE FLASH FLOOD WATCH OVER THE NEXT 24 HOURS.
SEVERE POTENTIAL TODAY ISN'T NEARLY AS WELL DEFINED AS THE HEAVY
RAINFALL THREAT. MUCH OF WEST TENNESSEE...THE MISSOURI BOOTHEEL
AND EAST ARKANSAS ARE IN A SLIGHT RISK FOR SEVERE STORMS. STORMS
SHOULD FIRE THIS AFTERNOON IN RESPONSE TO DAYTIME HEATING...THEN
WEAKEN SLIGHTLY AFTER SUNSET UNTIL THE LLJ DEVELOPS RESULTING IN
POSSIBLE RE INTENSIFICATION OVERNIGHT. SHORT LIVED TORNADOES WILL
BE POSSIBLE AS STORMS INTERACT WITH THE STATIONARY FRONT...ALTHOUGH
LARGE HAIL APPEARS TO BE THE MAIN THREAT. FARTHER WEST...GENERALLY
SOUTH OF JACKSON TN...INTO NORTH MISSISSIPPI MESOSCALE SURFACE
BOUNDARIES WILL LIKELY BE A BIGGER FACTOR IN THE DEVELOPMENT OF
STRONG TO SEVERE THUNDERSTORMS. IF SUCH BOUNDARIES CAN PROVIDE
ENOUGH FOCUS TO CONCENTRATE UPDRAFTS TO OVERCOME THE CAP DAMAGING
WIND WOULD BE THE PRIMARY THREAT FROM ANY THUNDERSTORMS. HOWEVER
THAT DOESN'T LOOK TOO LIKELY AT THIS TIME.
TOMORROW EXPECT A GREATER RISK OF SEVERE WEATHER AS A TROUGH
SHIFTS OUT OF THE PLAINS. A 50-60 KNOT LLJ WILL DEVELOP OVER
WESTERN PORTIONS OF THE MIDSOUTH MONDAY AFTERNOON. MODELS NOW HAVE
THIS TROUGH MORE NEGATIVELY TILTED THAN PREVIOUS RUNS. ABUNDANT
MOISTURE WILL REMAIN IN PLACE...ESPECIALLY ACROSS EAST ARKANSAS
WHERE PW'S WILL RANGE FROM 1.5 TO 1.75 INCHES. DEWPOINTS IN THE
MIDDLE 60S WILL PRODUCE CAPES BETWEEN 1500 AND 2000 J/KG AND
LIFTED INDICES WILL RANGE FROM -6 TO -8 DEGREES. LOW AND MID LEVEL
DYNAMICS SHOULD RESULT IN SUFFICIENT SHEAR TO SUPPORT SUSTAINED
UPDRAFTS AND SUPER CELLULAR THUNDERSTORMS. DEEP DRY AIR ALOFT WILL
LIKELY RESULT IN LARGE HAIL.
SOUTHERLY FLOW WILL INCREASE ON MONDAY REPLENISHING THE SUPPLY OF
WARM MOIST AIR ACROSS THE MIDSOUTH. SPEEDS WILL LIKELY BE
SUSTAINED BETWEEN 20 AND 30 MPH WITH GUSTS TO 40 MPH. A WIND
ADVISORY WILL LIKELY BE NEEDED.
STORMS WILL CONTINUE ON TUESDAY...BUT THE STRONG UPPER LEVEL
SUPPORT ON MONDAY WILL SHIFT OFF TO THE EAST...AND SUPPORT
ASSOCIATED WITH THE NEXT SYSTEM WILL WON'T ARRIVE UNTIL THE
EVENING HOURS. AS A RESULT...THE SEVERE THREAT WILL NOT BE QUITE
AS HIGH UNTIL THE OVERNIGHT HOURS.
IT STILL LOOKS LIKE WEDNESDAY HAS THE POTENTIAL TO DEVELOP INTO A
MAJOR OUTBREAK. THIS STORM WILL BE ONE OF THE MORE DYNAMIC SYSTEMS
I HAVE SEEN IN A WHILE. FORECAST SOUNDINGS INDICATE INCREDIBLE
0-3KM SRH VALUES OVER 1500M/S2 EARLY WEDNESDAY MORNING...AND MORE
REALISTIC VALUES AROUND 300-600 DURING THE DAY. MODELS ALSO NOW
FEATURE A 80KT LLJ CENTERED OVER MEMPHIS LATE TUESDAY NIGHT. THE
MID LEVEL SHORTWAVE DOES NOT LOOK QUITE AS NEGATIVELY TILTED
THIS..RUN BUT IT IS STILL VERY AMPLIFIED. SURFACE WINDS WILL BACK
AS A SURFACE LOW TRACKS FROM CENTRAL ARKANSAS INTO WESTERN
KENTUCKY RESULTING IN LONG CURVED HODOGRAPHS SUPPORTIVE OF SEVERE
THUNDERSTORMS. TORNADOES...POSSIBLY STRONG LONG TRACKED
TORNADOES...LARGE HAIL AND DAMAGING WIND ARE ALL POSSIBLE ON
WEDNESDAY.
30/JDS
&&
.AVIATION...
18Z TAFS
SIMILAR SCENARIO TO YESTERDAY...EXCEPT A BETTER CHANCE OF TSRA IN
THE JBR VICINITY. A LARGE CLUSTER OF SEVERE THUNDERSTORMS WAS LIFTING
EAST THROUGH NORTHWEST INTO NORTH CENTRAL AR AT 1745Z. THE SOUTHERN
EDGE OF THIS ACTIVITY WILL PASS NEAR OR OVER JBR IN A FEW HOURS.
ELSEWHERE... THE ATMOSPHERE ACROSS THE MIDSOUTH WILL BE MODERATE
TO VERY UNSTABLE THIS AFTERNOON... BUT CAPPED TO DEEP CONVECTION
AND TSRA. WILL CONTINUE CB MENTION AT MEM AND MKL...BUT THESE
TERMINALS SHOULD REMAIN SOUTH OF THE EXPECTED TSRA ACTIVITY. HAVE
KEPT A TSRA MENTION IN FOR JBR OVERNIGHT...WITH ANOTHER CONVECTIVE
COMPLEX EXPECTED TO TRACK EAST ACROSS NORTHERN AR OVERNIGHT.
ELSEWHERE OVERNIGHT... MVFR CIGS AND A STRONG LOW LEVEL JET WILL
BE THE PRIMARY CONCERNS.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 85 70 81 66 / 20 20 40 90
MKL 85 66 83 65 / 30 30 30 80
JBR 80 66 79 63 / 60 60 70 90
TUP 86 66 83 66 / 10 10 20 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
PEMISCOT.
MS...NONE.
TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAKE-OBION.
&&Hazardous weather outlook, Apr 24, 10:06 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 1006 AM CDT SUN APR 24 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1006 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOT HEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT GENERALLY ALONG AND NORTH OF INTERSTATE 40 IN WEST TENNESSEE AND THE MISSOURI BOOTHEEL...AND NORTH OF A LINE FROM WEST MEMPHIS TO CLARENDON IN NORTHEAST ARKANSAS. THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. A FLASH FLOOD WATCH IS IN EFFECT FOR FAR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE THROUGH THIS EVENING. TWO TO FOUR INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR SEVERE WEATHER WILL CONTINUE NEXT WEEK. TWO STRONG SYSTEMS WILL IMPACT THE MID SOUTH BETWEEN MONDAY AND WEDNESDAY. SEVERE STORMS ARE EXPECTED ON MONDAY CAPABLE OF PRODUCING DAMAGING WINDS...VERY LARGE HAIL AND TORNADOES. THE GREATEST THREAT FOR SEVERE STORMS WILL OCCUR ACROSS NORTHEAST ARKANSAS...ALTHOUGH SEVERE STORMS COULD OCCUR ACROSS ALL OF THE MIDSOUTH. ON TUESDAY...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS ALL OF THE MIDSOUTH. HAIL AND DAMAGING WIND ARE THE MAIN THREATS. TUESDAY NIGHT INTO WEDNESDAY ANOTHER POWERFUL STORM SYSTEM WILL INCREASE THE CHANCE FOR SEVERE WEATHER ACROSS THE MIDSOUTH. AN ENHANCED RISK OF STRONG AND LONG TRACKED TORNADOES IS POSSIBLE ALONG WITH DAMAGING WIND AND LARGE HAIL. MULTIPLE ROUNDS OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY WILL BRING SEVERAL INCHES OF RAIN TO THE MID SOUTH RESULTING IN THE THREAT FOR FLASH FLOODING. THE FLASH FLOOD WATCH WILL LIKELY NEED TO BE EXTENDED INTO NEXT WEEK. AREA RIVERS WILL RISE THROUGH NEXT WEEK...AND SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS HEAVY RAINFALL UPSTREAM OVER THE NEXT FEW DAYS BEGINS TO WORK ITS WAY SOUTH. STRONG WINDS WILL ACCOMPANY THE AFOREMENTIONED STORM SYSTEMS ON MONDAY AND WEDNESDAY. SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 40 MPH. WIND ADVISORIES WILL LIKELY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH WEDNESDAY...BUT WILL LIKELY BE NEEDED MONDAY AND WEDNESDAY. 30/SIRMON
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 49 min |
| Apr 23, 9:11 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 49 min |
| Apr 23, 9:33 PM CDT | Flash Flood Warning | MEG | Clay, Randolph | 5 hr |
| Apr 23, 10:16 PM CDT | Special Weather Statement | MEG | Clay | 29 min |
| Apr 23, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 34 min |
| Apr 23, 11:52 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 23, 11:52 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 38 min |
| Apr 24, 2:32 AM CDT | Flash Flood Warning | MEG | Clay, Randolph | 107 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | MEG | Cross | 34 min |
| Apr 24, 3:01 AM CDT | Special Weather Statement | MEG | Clay | 29 min |
| Apr 24, 3:22 AM CDT | Special Weather Statement | MEG | Clay, Greene | 23 min |
| Apr 24, 12:16 PM CDT | River Flood Warning | MEG | Craighead | 25 days |
| Apr 24, 12:16 PM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 23 days |
| Apr 24, 2:38 PM CDT | Flash Flood Watch | MEG | Craighead, Crittenden, Cross, Lee, Mississippi, Phillips and 2 more | 3 days |
| Apr 24, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Greene, Lawrence, Randolph | 50 min |
| Apr 24, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 43 min |
| Apr 24, 5:45 PM CDT | Tornado Warning | MEG | Greene | 30 min |
| Apr 24, 6:09 PM CDT | Tornado Warning | MEG | Clay, Greene | 36 min |
| Apr 24, 6:14 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.